A Minimization Problem. Shallit, J. SIAM Review, 36(3):490–491, 1994.
A Minimization Problem [link]Paper  doi  bibtex   
@article{DBLP:journals/siamrev/Shallit94,
  author    = {Jeffrey Shallit},
  title     = {A Minimization Problem},
  journal   = {{SIAM} Review},
  volume    = {36},
  number    = {3},
  pages     = {490--491},
  year      = {1994},
  url       = {https://doi.org/10.1137/1036109},
  doi       = {10.1137/1036109},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/Shallit94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0